# SDR SWAA051138

- Difficulty date: April 15, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 4,311 hours, 2,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF EEPLS END CAP MISSING.  INSTALLED END CAP PER MM.
